# SDR DALA2016041602954

- Difficulty date: April 15, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 38,631 hours, 26,820 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR DOUBLER IN BEAM BS 427 BETWEEN LONGERONS 26-27R IN FWD CARGO COMPARTMENT.  NEW REPAIR DOUBLERS WERE REPLACED IAW SRM 53-20-15, REA 6, 51-41-02, 51-10-04 PAR 15 AND 21, AND 51-20-09.
